# SDR ABXA2023050881

- Difficulty date: July 27, 2022
- Submitted: May 8, 2023
- Operation: Air carrier
- Aircraft: N364CM
- Make and model: Boeing 767338
- Aircraft serial: 24531
- Aircraft time: 94,701 hours, 35,017 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Beam
- Part number: 691T000352
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AMES NR 0496 - CABIN, STA 903.5 RBL89, RH INNER CHORD(STUB BEAM) TRANSITION RADIUS CRACKED(END MARKED). STUB BEAM REPAIRED PER ABX-EA-5300-0052-101 (REPAIR - INNER CHORD, STA 903.5, RBL89, B767). VENDOR DID NOT REPORT REPAIR TO ABX AIR. THIS WAS DICOVERED BY AN FAA AUDIT OF THE VENDOR
